# SDR UPS06546154

- Difficulty date: February 14, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N439UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25470
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, R, X
- Precautionary procedure: O

## Discrepancy

AT V2 R EEC AND R ENG LIM EICAS ON DESCENT, R ENG COMPRESSOR STALL.  INCREASED THRUST TO ELIMINATE ENG STALL.  REDUCED THRUST AGAIN TO MAKE DESCENT CLEARANCE.  SOON AFTER R ENG FLAMEOUT, R ENG LP PUMP STATUS MSG DISPLAYED.  CREW DECLARED AN EMERGENCY.  PERFORMED THE POWER PLANT AFTER SURGE INSP PER MM 71-00-00-6 AND BORO INSP PER MM 72-00-00-6 AND PER FIM 71-06-00 FIG 105A PERFORMED ENG TEST NR 3 PER MM 71-00-00-5.  PERFORMED POWER RUN TO 1.69 EPR.  SUSPECT MSG DUE TO FLAME OUT AND BLEED VALVE PROBLEMS.  MSG CLEARED OK TO CONTINUE.
